Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Is nutrolin b help to cure from loose motion and tiredness ?

if nutrolin b is effect for triedness due to loose motion
Asked On : Tue, 7 Jun 2011
Answers:  5 Views:  11577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for writing to Health Care Magic

Most important part in the management of diarrhea is fluid replacement therapy followed by nutritional management and anti-diarrheal drug treatment.

It is very important that you should take Oral rehydration therapy (ORS) after evaluating the dehydration status.

Regarding Nutrolin B, it is a probiotic. Probiotic are viable bacteria e.g. lactobacilli or yeasts usually present in fermented dairy products e.g. curds, yogurt, lassi etc. or available commercially like Nutrolin B.

Nutrolin B contains Lactic acid bacilli which gram-positive lactic acid producing organisms which proliferate in the small intestine, thus creating an environment unfavorable to the growth of potentially pathogenic fungi and bacteria. Nutrolin B is prescribed to prevent persistent diarrhea due to secondary lactose intolerance.

Nutrolin B is indicated for reduction of tiredness due to loose motion rather ORS therapy takes care of the same.
Hope that answers your query.

Take Care :)
Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

Diabetologist Dr. Sudharshan's  Response
Hi Sonu,

Welcome to Healthcare magic forum,

Nutrolin B is intestinal flora helps to restore ur normal bacterial environment in ur bowel, it helps in loose stool, the tiredness is due to loss of fluid thro loose stool causing dehydration. Drink more fluids.

Hope I have answered ur question
Answered: Tue, 7 Jun 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Nutrolin B is pro-biotic drug.There are normal bacterias are present in stomach of all.When ever they gets disturbed or killed by antibiotics ,it can lead to diarrhea.Nutrolin B is given to replace this bacteria.It will not help in tiredness.Take plenty of liquids like juices,soups etc.You will be fine,bye.
Answered: Tue, 7 Jun 2011
I find this answer helpful

 1 user finds this helpful

Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You need to drink WHO ORS. Put the powder in one litre of boiled and cooled water and consume as much as you want. If you are very weak, please go to the ER immediately.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

welcome to HCM
for tiredness you have to take ors .

yes it is is useful in conditions with impaired intestinal microflora, as for ex. in diarrhoea, flatulence, disorders of digestion, after treatment with antibiotics, etc. Nutrolin-B also compensates conditions characterized by a low intake of B group vitamins, e.g. in diarrhoea, but you have to take probiotics like yoghurt.

take care
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor